# SDR ASAA2017111522600

- Difficulty date: November 15, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 42,483 hours, 12,837 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: False Indication
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HF 2 DISPLAY INDICATED FAILED.  ACFT GROUNDED.  ACCOMPLISHED FIM 23-11, TASK 803.  HF FAIL MESSAGE NO LONGER PRESENT.  GROUND VERIFICATION SUCCESSFUL. OK FOR SERVICE.
